# SDR REXA2016051500855

- Difficulty date: May 15, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 19,465 hours, 12,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 LT BEAM CRACKED.  REMOVED & INSTALLED NEW LT CROSSBEAM FS 280 IAW SRM 51-42-06-001-001-A01, 51-42-22-001-001-A01, 51-77-00-001-001-A01 & 51-40-11-001-001-A01.
